# SDR JR2R20170225206

- Difficulty date: February 25, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug MD 83
- Aircraft serial: 49557
- Aircraft time: 62,958 hours, 31,488 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Former
- Part number: 99118811112
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FIXED LEADING EDGE LT AND RT FORMERS CRACKED. REMOVED AND REPLACED FORMERS IAW SRM 51-30-2 AND DRAWING 9911881.
